It looks like you're using an Ad Blocker.

Please white-list or disable AboveTopSecret.com in your ad-blocking tool.

Thank you.

 

Some features of ATS will be disabled while you continue to use an ad-blocker.

 

anyone have any experiences with these meds?

page: 1
0

log in

join
share:

posted on Nov, 27 2007 @ 09:08 AM
link   
cymbalta
depakote
zyprexa
-----------

if you have any experience with those meds, as in you were on them or someone you know is on them and feel like talking, i'm willing to listen.

i have only been on these for 7 days now and i am not really noticing much except for the fact that when i take that zyprexa, i am OUT.

i take it about about 30 minutes before i go to sleep and i am done till morning....it is fantastic...i have been sleeping very well.

also, my apetite is unreal...i have been friggin grubbing out....i used to not eat till like 6pm cause i had to do * to get my apetite up.
2 of the 3 meds i am on has weight gain/increased apetite as a side effect.

my wife and i went for breakfast the other day...it was awesome....i have been eating lunch and i had breakfast.

another good thing about this is that the months supply of these meds are $130.
i was self medicating with * and was spending more than that or just over that per month. now though, i can cut that out....


so, cymbalta, depakote, zyprexa?????anyone




posted on Nov, 27 2007 @ 11:26 AM
link   
reply to post by Boondock78
 


In 2001 I was on depakote and paxil. I can't tell you which or if both were to blame but they caused me to be so freakin depressed I cut my wrist and spent a week in the psych hopital.



posted on Nov, 27 2007 @ 10:32 PM
link   
I know nothing about those meds. But keep taking them as they seem to be doing good for you.

From some of your posts of a couple weeks ago you are a new man. You appear to be confident, sure of yourself and much happier.

Depression sucks. Glad you're better.



posted on Nov, 27 2007 @ 10:34 PM
link   
cymbalta? ssri?


i took an ssri, it made me so damn hungry, made me feel like i just smoked some dank and need some munchies...


that was Remeron

helped me sleep and made me have ultra vivid dreams



posted on Nov, 28 2007 @ 06:22 AM
link   
reply to post by Lysergic
 


i have been having the mad munchies too.
glad about that though.

but yeah, ssri



posted on Nov, 28 2007 @ 07:18 AM
link   
My step father is on depakote, it seems to really work well for him, he still gets depressed, but he does have bi-polar, no cure they just treat the symptoms. My x-wife has Sever bi-polar + other things she has taken seriquil[?] lithium, geodon, and a host of other cocktails.

When they first get on these drugs the adverse side effects usually go away in the first month, but the effectiveness of the drugs seem to wain in time, and after 2 years there are almost completely useless other than lithium.

Edit to add, I really hate that I know what I know, to watch some one take these pills only to have to deal with the mental condition plus the side effects is heart breaking.

[edit on 28-11-2007 by LDragonFire]



posted on Nov, 28 2007 @ 03:33 PM
link   
well, according to this psych, my diagnosis is 'bi polar mixed'
the mix is ptsd so it's bi polar+ptsd
---------

edit*
en.wikipedia.org...

apparently, the cymbalta is an snri and the lexapro is the ssri.
i don't know the difference but i shall find out

[edit on 28-11-2007 by Boondock78]



posted on Nov, 30 2007 @ 09:46 PM
link   
I would love to get a hold of some lexapro. It did wonders for me while I had the free samples. My insurance wont't cover it and I can't afford paying $90 a month for it.



new topics

top topics



 
0

log in

join